A note on quasilinear parabolic equations on manifolds

Mantegazza, Carlo and Martinazzi, Luca. (2012) A note on quasilinear parabolic equations on manifolds. Annali della Scuola Normale di Pisa - Classe di Scienze, 11 (4). pp. 857-874.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/49904/

Downloads: Statistics Overview


We prove short time existence, uniqueness and continuous dependence on the initial data of smooth solutions of quasilinear locally parabolic equations of arbitrary even order on closed manifolds.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik
UniBasel Contributors:Martinazzi, Luca
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Scuola Normale Superiore, Pisa
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:22 Jan 2018 10:29
Deposited On:22 Jan 2018 10:29

Repository Staff Only: item control page